# SDR RU3A0415

- Difficulty date: October 8, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N54
- Make and model: Lear 60LEAR
- Aircraft serial: 009
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Main
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE LOWERING GEAR BOTH HYDRAULIC LOW PRESSURE LIGHTS ILLUMINATED.  THE PRESSURE FLUCTUATED TO THE TOP OF THE YELLOW ARC, THEN CAME BACK TO NORMAL AND BOTH HYDRAULIC PRESS LOW LIGHTS WENT OUT.  RAISED THE GEAR AND BOTH HYDRAULIC PRESSURE LIGHT CAME ON AND THE NOSE GEAR UNSAFE LIGHT STAYED ON, AGAIN THE HYDRAULIC PRESSURE FLUCTUATED BUT RETURNED TO A NORMAL READING AND THE PRESSURE LIGHTS WENT OUT.  DECLARED EMERGENCY, BURNED FUEL LOAD DOWN, DISCUSSED PROBLEM WITH MAINTENANCE FACILITY.  LOWERED GEAR NORMALLY AND AGAIN THE PRESSURE LIGHTS CAME ON FOR SEVERAL SECONDS AND THEN WENT OFF.  LANDED SAFELY WITHOUT USE OF SPOILERS OR THRUST REVERSERS.  (M)
